Not sure because all the websites I've gone to only states that it is on the face. Could this be part of your CD in combination to the Rosacea? Or maybe a medication and you are having an allergic reaction? I think I have Rosacea (going to the doc on Tues for it) and my face itches and burns but I do get random rashes too that I am not sure if its from my meds or my UC. One time I had a virus and was running a high temp - being on an immune suppressor I had to to go the doc to be on the safe side and I had a rash all over my body too and showed the doc. She seemed shocked at it but it finally went away on it's own in 2 days. Not sure what THAT was about
. But the rash didn't itch or anything and it was like a heat rash. But if it continues, I would definately see a dermatologist or even an allergist - just take pictures of it if you can so if it goes away, you can have something to show the doc.
Moderator for Allergies/Asthma and Co-moderator for UC
~Left sided Uc-'92-Colazal(9 daily),6mp(50-100mgs),Prilosec,Biotin,Forvia,Pro-Bio**Unable to tolerate Asacol, Rowasa or Canasa**~Year-round allergies-Singulair, Zyrtec~Secondary Reynauds Syndrome-'04-Norvasc~Spinal Stenosis(?)~Sacroiliitis-epidural injections~bulging and herniated discs C5/C6 & C6/C7~3rd epidural injection 9/4, Neurontin and Skelaxin
To help Healingwell - click here: DONATE
Currently it is Friday, December 14, 2018 7:21 AM (GMT -7)
There are a total of 3,027,284 posts in 331,093 threads.View Active Topics